|
|
【答案】应助回帖
感谢参与,应助指数 +1
Accession number:
20153601245726
Title:
Exponential synchronization of time-varying linear multi-agent systems with switching topology
Authors:
Wang, Xing-Ping1 ; Song, Yan-Rong1 ; Cheng, Zhao-Lin2
Author affiliation:
1Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China
2School of Mathematics, Shandong University, Jinan, China
Corresponding author:
Wang, Xing-Ping
Source title:
Zidonghua Xuebao/Acta Automatica Sinica
Abbreviated source title:
Zidonghua Xuebao Acta Auto. Sin.
Volume:
41
Issue:
8
Issue date:
August 1, 2015
Publication year:
2015
Pages:
1528-1532
Language:
Chinese
ISSN:
02544156
CODEN:
ZIXUDZ
Document type:
Journal article (JA)
Publisher:
Science Press
Abstract:
The paper considers synchronization of continuous time-varying linear multi-agent systems with switching topology. Under an assumption that agent dynamics is uniformly completely controllable, the synchronizing protocol is designed. By relating the synchronization problem to an infinite matrix product, the exponential synchronization result is obtained by showing the exponential convergence of the infinite product. Finally, the effectiveness of the result is illustrated by a numeric example. Copyright © 2015 Acta Autornatica. All rights reserved.
Number of references:
16
Main heading:
Multi agent systems
Controlled terms:
Continuous time systems - Matrix algebra - Network protocols - Synchronization - Topology
Uncontrolled terms:
Continuous-time - Exponential convergence - Exponential synchronization - Infinite matrix products - Infinite product - Switching topology - Synchronization problem - Time varying
Classification code:
723 Computer Software, Data Handling and Applications - 723.5 Computer Applications - 921 Mathematics - 961 Systems Science
DOI:
10.16383/j.aas.2015.c140912
Database:
Compendex
Compilation and indexing terms, © 2015 Elsevier Inc. |
|